# SDR HEEA079764

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 11,360 hours
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 214060327101
- Condition: Bent
- Location: Eng Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE IMPOSSIBLE TO MOVE.  FOUND THREADED PORTION OF CABLE TO BE BENT. REPLACED WITH SERVICEABLE CABLE.
